MathSciNet Relay Station
MathSciNet bibliographic data
MR1262340 (95e:05087) 05C55 (05D10)
Sauer, N. On the Ramsey property of families of graphs. Trans. Amer. Math. Soc. 347 (1995), no. 3, 785–833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement